# SDR FDEA201712053366

- Difficulty date: December 5, 2017
- Submitted: December 12, 2017
- Operation: Air carrier
- Aircraft: N315FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48313
- Aircraft time: 62,922 hours, 21,469 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Part number: NONE
- Condition: None
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR ASSESSMENT: LEFT WING, FIXED LEADING EDGE, UPPER SURFACE, AT APPROX. STA.   XFS 235, HAS AN EXISTING DOUBLER, APPROX. 10X7 INCHES. DOT 17. REPAIR WAS PREVIOUSLY INSTALLED PER SRM 57-10-00 FIG. 15A SH.1 VOL.1 . REF E.A. 8-5100-  T0336014 "REPAIR CATALOG MD10 REPAIR ID" ATTACHMENT A-1 #17.  "MAJOR REPAIR"
